# SDR 99FDEA00059

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 049FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47803
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

99-0047 - NR 3 ENGINE SUFFERED CATASTROPHIC FAILURE JUST AFTER ROTATION NR 3 EGT 999 DEG FOR 35 SEC.  REMOVED AND REPLACED NR 3 ENG IAW FEC DC-10 PWRPLT WORK CARD 71T01101 UP TO ITEM 24.  COMPLIED WITH (SEE AML 01224000).
